# SDR SWIA200718454

- Difficulty date: July 2, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 19,503 hours, 27,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 9 IS NOT LIGHTING UP.  REPAIRED BAD SPLICE CONNECTORS.  OPS CHECK GOOD.
